# SDR SWAA2012071205713

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 30,599 hours, 19,687 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Housing
- Part number: 5927079511
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR HOUSING UPPER BEARING BORE CHAMFER AND LOWER BEARING FACE CORRODED.  REPAIRED NLG HOUSING ASSY PER AT EA.
